# SDR DALA2015030502052

- Difficulty date: March 4, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y254 AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 21, L=1" W=0.200", D=0.003", SSI 531189.  REPLACED FLOORBEAM -Y254 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24 IAW ER/A NR 532969-14, PRI 532969-14 AND SRM 51-72-11 DWG D53110900.
